Basdevant, Anne-Laure, and Goldschmidt, Christina. "Asymptotics of the allele frequency spectrum associated with the Bolthausen-Sznitman coalescent.." Electronic Journal of Probability [electronic only] 13 (2008): 486-512. <http://eudml.org/doc/227770>.
@article{Basdevant2008,
author = {Basdevant, Anne-Laure, Goldschmidt, Christina},
journal = {Electronic Journal of Probability [electronic only]},
keywords = {allelic partition; Bolthausen-Sznitman coalescent; mutation; fluid limit},
language = {eng},
pages = {486-512},
publisher = {University of Washington, Department of Mathematics, Seattle, WA; Duke University, Department of Mathematics, Durham},
title = {Asymptotics of the allele frequency spectrum associated with the Bolthausen-Sznitman coalescent.},
url = {http://eudml.org/doc/227770},
volume = {13},
year = {2008},
}
TY - JOUR
AU - Basdevant, Anne-Laure
AU - Goldschmidt, Christina
TI - Asymptotics of the allele frequency spectrum associated with the Bolthausen-Sznitman coalescent.
JO - Electronic Journal of Probability [electronic only]
PY - 2008
PB - University of Washington, Department of Mathematics, Seattle, WA; Duke University, Department of Mathematics, Durham
VL - 13
SP - 486
EP - 512
LA - eng
KW - allelic partition; Bolthausen-Sznitman coalescent; mutation; fluid limit
UR - http://eudml.org/doc/227770
ER -